# SDR IXX2008F00030

- Difficulty date: June 16, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND COCKPIT FINGER DOUBLER WITH CORROSION AT STATION FS 188.000-208.000 LT BOTTOM LINE 60.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK NO CORROSION FOUND  FABRICATED SEGMENT PANEL, EXTERNAL REPAIR DOUBLERS, INTERNAL REPAIR FINGER DOUBLER, STRAPS, AND INTERNAL REPAIR FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-11, FAA FORM 8110-3 08378 DATED 07/11/08 SEMAN DRAWING ED-4805 DATED 06/24/08, DC8 SRM 51-1-8B PAGES 17-18, DC8 SRM 53-2-0 PAGE 2-M, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.  (S)
